Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On an inequality considered by Robertson


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 19 (1968), 549-550
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9939-1968-0224802-1
MathSciNet review: 0224802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James A. Jenkins, ``On certain coefficients of univalent functions,'' in Analytic functions, Princeton Univ. Press, Princeton, N. J., 1960, pp. 159-194. MR 0117345 (22:8126a)
  • [2] M. S. Robertson, A generalization of the Bieberbach coefficient problem for univalent functions, Michigan Math. J. 13 (1966), 185-192. MR 0192042 (33:269)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224802-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society